MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording

BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording
Model Number M004RC64S0
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter became entangled in the mitral valve and chordae tendineae during left ventricular mapping via transseptal approach and could not be disengaged.During a procedure to treat ventricular tachycardia (vt) in a patient with hypertrophic obstructive cardiomyopathy (hocm), an intellamap orion catheter was selected for use.During left ventricular mapping via transseptal approach, the catheter became entangled in the mitral valve and chordae tendineae and could not be disengaged.Several attempts to free the catheter by deflating the orion to its undeployed state and applying tension from multiple directions were unsuccessful.It was eventually resolved by firmly retracting the catheter into the sheath.Another of the same device was used and the procedure was completed successfully without patient complications and the patient's hemodynamics remained stable.

Brand Name
IntellaMap Orion?
Common Device Name
catheter, electrode recording, or probe, electrode recording
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50335390
Report Number2124215-2026-44798
Device Sequence Number17580214
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)271107(10)39295153
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0039295153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown